

Conference Program

(subject to change)

Tuesday 1	L3 May 2025
8.00am – 12.30pm	Morning Pre-Conference Workshop: A hands-on introduction to a simple Monte Carlo engine compatible with all major Australian hydrologic models (additional cost half day workshop)
12.30pm – 5.00pm	Afternoon Pre-Conference Workshop: Implementing flood research from Victoria and South Australia – the challenges and opportunities (additional cost half day workshop)
5.00pm –	Conference Registration & Welcome Reception
7.00pm	Trade Exhibition Area
7.30pm –	YFM Function

9.30pm

YFM Function Beer DeLuxe Federation Square

(open to all delegates registered for the Conference)

Sponsored by



Wednesd	Wednesday 14 May 2025			
7.45am	Conference Registration, Ballroom Foyer			
8.30am –	Session 1 – Opening Plenary			
10.05am	Chair: Steve Allan			
	Location: Ballroom 2 & 3			
8.40am	Welcome to Country			
8.55am	Welcome from Floodplain Management Australia			
	Sue Ribbons, President, Floodplain Management Australia			
9.15am	Conference Keynote Address and Official Opening			
Flooding and the convergence of hazards				
	Brendan Moon AM, Coordinator-General of the National Emergency Management Agency			
9.50am	Platinum Sponsor Address			
Anna Lucas, Melbourne Water				
9.55am	Gold Sponsor Address			
	VIC Department of Energy, Environment and Climate Action			
10.05am –	Morning Tea + Poster Presentations			
10.35am				

Session 2	2A: Flood policy,	2B: Emergency	2C: Social sciences,	2D: Managing growth
10.35am –	guidance and best	preparedness,	human behaviour and	and land use planning
12.30pm	practice	response & recovery	communication	
Sponsored by	State Government Energy, Environment and Climate Action		1	
Location	Ballroom 3	Ballroom 2	Ballroom 1	Huntingfield/Delacombe
Chair:	Sika Manteaw	Mike Edwards	Catherine Walker	Paul Grech
10.35am –	The evolution of flood	Knowing the flood	How can we improve	Risk based decision
11.00am	mapping in Melbourne:	boundary: Improving	community responses to	making for non-
	lessons learned and	timely flood extent	flood warnings?	stationary flood
	forward planning	mapping in emergency	Neil Dufty	behaviour in planning
	Sina Akram	response	Water Technology	decisions
	Melbourne Water	Melissa Daley NSW SES		Rob Swan & Carolyn
Eminuto	Changeouer		Changeouer	Tsioulos, HARC
5 minute 11.05am –	Changeover \$49 million Flood Risk	Changeover Emergency Levees –	Changeover Communication of	Changeover Implementing Flood
11.05am – 11.30am	Management Program –	Victoria's experience	Uncertainty across the	Studies: Learnings from
11.30am	1 year to go	before, during and after	flash flood warning	Amendment C131 to the
	Jess Carey	the 2022 floods	value chain	Latrobe Planning
	Queensland	Steven Muncaster	Carla Mooney	Scheme
	Reconstruction	VICSES	Bureau of Meteorology	Tegan Mckenzie
	Authority		, , , , , , , , , , , , , , , , , , , ,	Latrobe City Council
	,			YFM Presenter
5 minute	Changeover	Changeover	Changeover	Changeover
11.35am –	How multi-hazard	Considerations for	Engaging for community	Assessing flood risk for
12.00pm	Disaster Adaptation	utilising flood sirens in a	action & behaviour	sub regional land
	Plans can unlock	Total Flood Warning	change	planning in Perth
	regional flood risk	System	Liz Frazer	Terry Kefalianos
	management outcomes	Nicole Bichel	VICSES	Department of Water
	Nerida Buckley, NSW	Stantec	YFM Presenter	and Environmental
5 minute	Reconstruction Authority	Changeouver	Changeouer	Regulation
12.05pm –	Changeover Implementing the Flood	Changeover Piecing the puzzle	Changeover "Ground roots", really	Changeover A History of Flood
12.05pm – 12.30pm	Risk Management	together - subsectors	connecting with	Planning Policy in
12.50pm	Framework in NSW	optimising emergency	Vulnerable Communities	Victoria and what comes
	Duncan McLuckie	management and	in flood-prone areas	next
	NSW DCCEEW	warning strategies	Sue Sheldrick,	Andy Sheehan
		Kirra Waine & Claire	VICSES	Stantec
		Flashman, NSW SES		
		YFM Presenters		
12.30pm –	Lunch + Poster Present	ations		
1.30pm Session 3	2A: Flood policy	2B: Managing grouth	2C: Now tocknology	2D: 10 Minuto
	3A: Flood policy,	3B: Managing growth	3C: New technology	3D: 10 Minute
1.30pm –	guidance and best	and land use planning	and research	Presentations
2.55pm	practice	Dellas em 2	Dellas en 1	Hundlin R. 11/D. 1
Location:	Ballroom 3	Ballroom 2	Ballroom 1	Huntingfield/Delacombe
Chair:	Patrick Paynter	Melanie Schwecke	Priyanka Wickramasuriya	Steve Allan
1.30pm – 1.55pm	So you have adopted a new flood study? Great!	Raising the flood	Narrowing at-site flood frequency analysis using	1.30pm – 1.40pm A review on Nature-
1.55pm	But what now?	planning level: A Hawkesbury Story	simulations from the	based Solutions for
	Paul Hackney	Colleen Haron	AWRA-L landscape	catchment-scale flood
	City of Parramatta	Hawkesbury City Council	model	mitigation
	Council	& Monique Retallick,	Julien Lerat	Prabhasri Herath, YFM
		WMAwater	CSIRO	Presenter & Roslyn
				Prinsley ANU
	1		l	1 maley ANO

				1.45pm – 1.55pm Exploring the Role of Bathymetric Survey in Fluvial and Pluvial Flood Assessments Daniel Esposito WMS Engineering
5 minute 2.00pm – 2.25pm	Changeover Assessing business resilience: 2022 Northern rivers floods Ken Dale <i>Geoscience Australia</i>	Changeover Managing flood and climate in Melbourne: The need for integrated urban planning Jessica Hellier & Nicki Granek Melbourne Water YFM Presenter	Changeover Embedding Innovations from Large-Scale Projects to Enhance Delivery across All Project Scales Adam Parkes Jacobs International presenter	Changeover 2.00pm – 2.10pm Implementing a soil moisture monitoring network for hydrological purposes in South Australia Hassan Ranjbar Department for Environment and Water 2.15pm – 2.25pm A Flood Forecasting System in Your Pocket – Expanding Flood Intelligence Reach Cameron Druery
5 minute 2.30pm – 2.55pm	Changeover Riverine, flash flooding, overland flow modelling, where should we draw the line? Mahnaz Sedigh City of Gold Coast	Changeover Assessing cascading flood hazards: a case study from Aotearoa New Zealand Damian Debski Jacobs International presenter	Changeover Lake MacDonald Temporary Coffer Dam – Rock Bag Physical Model Testing Ben Patterson Royal HaskoingDHV	Worley Changeover 2.30pm – 2.40pm Flood Evacuation Model 3.0 Paul Fuller <i>NSW Reconstruction</i> <i>Authority</i> 2.45pm – 2.55pm Python Scripting for Workflow Efficiency with GitHub Copilot and Al-Driven Tools Elliot Jones <i>Arup</i> YFM Presenter
3.05pm – 5.30pm Field trips v	vill depart from 3.05pm (s	harp) and will return app all tours.	Field Trips roximately 5.30pm, after Day One	noon tea is included on
7.00pm – 10.00pm	The	Casual Australian Sports Museu Sponse	Dinner m, Melbourne Cricket Gro ored by	bund

Thursday 15 May 2025				
8.00am		Conference Registra	ation, Ballroom Foyer	
Session 5 8.30am – 10.25am	5A: Flood policy, guidance and best practice	5B: Infrastructure projects and asset management	5C: Modelling and flood data	5D: 10 Minutes
Location:	Ballroom 3	Ballroom 2	Ballroom 1	Huntingfield/Delacombe
Chair:	William Prentice	Allan Gear	Josh Eggleton	Ben Tate
8.30am – 8.55am	Shelter-in-place guideline for flash flooding - NSW land use planning guideline Melanie Schwecke <i>NSW DPHI</i>	The True Cost of Natural and Beneficial Functions Scott Blossom Blossom Consulting and Engineering International presenter	Is continuous simulation an overlooked modelling technique for floodplain management? Prawi Woods <i>Alluvium Consulting</i> YFM Presenter	8.30am – 8.40am Flood Knows No Boundaries, and Neither Does Al Blake Marxsen <i>WMS</i> YFM Presenter 8.45am – 8.55am Potential Application of Artificial Intelligence in Flood Operations for Regulated Water Storages Md Atiquzzaman <i>WaterNSW</i>
5 minute 9.00am – 9.25am	Changeover Flood Risk Awareness and Preparedness: Understanding regional similarities and differences Rachel Pagitz & Tara Venturini NSW Reconstruction Authority	Changeover Modern solutions to flood protection infrastructure – Rangitāiki River floodway and spillway Niroy Sumeran Bay of Plenty Regional Council International presenter YFM Presenter	Changeover With limited time, how do we select which flood events to simulate? Niels Fraehr Jacobs YFM Presenter	Changeover 9.00am – 9.10am Evaluation and Testing of Enviromon Alternative for Flood Warning Intelligence Elton Chong City of Moreton Bay 9.15am – 9.25am Access All Areas- Evolution of The Somerset RC Community Flood Information Portal Trent Laves, Worley YFM Presenter
5 minute	Changeover	Changeover	Changeover	Changeover
9.30am – 10.25am	Enduring Resilience for Queenslanders – The Resilient Homes Fund Sam Bowstead <i>Resilient Homes Fund,</i> <i>Department of Housing</i> <i>and Public Works</i> & Vina Varsani, <i>Queensland</i> <i>Reconstruction</i> <i>Authority</i> <i>Changeover</i>	Transforming Te Awa Kairangi/Hutt River – More than Meets the Eyes Sharyn Westlake <i>Greater Wellington</i> <i>Regional Council</i> International presenter	Beyond Monaco: Monte Carlo analysis for application to Australian hydrologic models Chris Ryan Catchment Simulation Solutions	9.30am – 9.40am Upgrading the Longest Levee in Sydney You've Never Heard of-St Marys Levee Monica Laut <i>Royal HaskoningDHV</i> YFM Presenter 9.45am – 9.55am Fitzroy Bridge Replacement Design and Construction Sima Safarkhani, <i>BG&E</i>

5 minute		Changeover	Changeover	Changeover
		Making Room for the Ōtākaro Avon River – A Post Earthquake Story Tom Parsons <i>Storm Environmental</i> International presenter	Simplifying the Joint Probability Approach for Estimating Concurrent Rainfall AEPs Ash Rasheed <i>HARC</i> YFM Presenter	10.00am – 10.10am Assessing the longevity of traditional hydrologic modelling tools in Australia Sophia Buchanan <i>Jacobs</i> 10.15am – 10.25am Private Property, Public Approval: The Challenge and Cost of River Views Andrew Morris
10.25am –	Morning Tea + Poster F	Presentations		Royal HaskoningDHV
10.55am				
10.55am –		Session 6	– Plenary	
12.15pm			eve Allan Illroom 2 & 3	
10.55am	Welcome to Day Two			
11.00am	Silver Sponsor Address NSW Department of Cli	mate Change, Energy, the	e Environment and Water	
11.05am	Australia and New Zeal	and Updates 2025		
11.55am	Silver Sponsor Address Vina Varsani, Queensland Reconstruction Authority			
	Vina Varsani, Queensla	nd Reconstruction Author	rity	
12.00pm		nary School STEM Eugowi ty and Rhelm	rity ra Flood Warning System	supported by NSW
12.00pm 12.15pm – 1.10pm	St Josephs Catholic Prin Reconstruction Authori	nary School STEM Eugown ty and Rhelm Catholic Primary School		supported by NSW
12.15pm –	St Josephs Catholic Prin Reconstruction Authorit Zac & Sam, St Josephs (nary School STEM Eugown ty and Rhelm Catholic Primary School		supported by NSW 7D: 10 Minute Presentations
12.15pm – 1.10pm Session 7 1.10pm –	St Josephs Catholic Prin Reconstruction Authoria Zac & Sam, St Josephs C Lunch + Poster Present 7A: Infrastructure projects and asset	nary School STEM Eugown ty and Rhelm Catholic Primary School ations 7B: Council flood case	7C: Environmental aspects, climate change, coastal	7D: 10 Minute
12.15pm – 1.10pm Session 7 1.10pm – 3.05pm Location: Chair:	St Josephs Catholic Prin Reconstruction Authorit Zac & Sam, St Josephs C Lunch + Poster Present 7A: Infrastructure projects and asset management Ballroom 3 Mahnaz Sedigh	hary School STEM Eugowi ty and Rhelm Catholic Primary School ations 7B: Council flood case studies and stories Ballroom 2 Greg Scroope	7C: Environmental aspects, climate change, coastal hazards & adaptation Ballroom 1 Jess Carey	7D: 10 Minute Presentations Huntingfield/Delacombo Lisa Holden
12.15pm – 1.10pm Session 7 1.10pm – 3.05pm Location: Chair: 1.10pm –	St Josephs Catholic Prin Reconstruction Authorit Zac & Sam, St Josephs C Lunch + Poster Present 7A: Infrastructure projects and asset management Ballroom 3	hary School STEM Eugowi ty and Rhelm Catholic Primary School ations 7B: Council flood case studies and stories Ballroom 2	7C: Environmental aspects, climate change, coastal hazards & adaptation Ballroom 1	7D: 10 Minute Presentations Huntingfield/Delacombo Lisa Holden 1.10pm – 1.20pm Whole of Catchment Flood Modelling for Greater Melbourne to Improve Emergency Preparedness Ross Butler <i>VICSES</i> 1.25pm – 1.35pm Flood Risk Management Plan for a Remote, Cyclone-prone Community Lauchlan Bye,
12.15pm – 1.10pm Session 7 1.10pm – 3.05pm Location:	St Josephs Catholic Prin Reconstruction Authoria Zac & Sam, St Josephs C Lunch + Poster Present 7A: Infrastructure projects and asset management Ballroom 3 Mahnaz Sedigh Levees, where art thou? James McMillan Streamology	hary School STEM Eugowi ty and Rhelm Catholic Primary School ations 7B: Council flood case studies and stories Ballroom 2 Greg Scroope Lismore Flood – Then and Now Steve Kreig	7C: Environmental aspects, climate change, coastal hazards & adaptation Ballroom 1 Jess Carey The Crystal Ball- Past studies informing future decisions in a changing climate Eliza Towndrow WMAwater & Raymond Laine, NSW	7D: 10 Minute Presentations Huntingfield/Delacom Lisa Holden 1.10pm – 1.20pm Whole of Catchment Flood Modelling for Greater Melbourne to Improve Emergency Preparedness Ross Butler <i>VICSES</i> 1.25pm – 1.35pm Fload Risk Manageme Plan for a Remote, Cyclone-prone Community

1.40pm – 2.05pm	Turning the Line into a Levee Ed Henty <i>Dryside Engineering</i>	Remote Flood Monitoring and Warning System in Quilpie Shire Eng Lim <i>Quilpie Shire Council</i>	Flood to Flourish: Collaborating for community-led flood resilience Adriana Keating Monash Sustainable Development Institute	1.40pm – 1.50pm To Block or not to Block - that is the question Angela Halcrow NSW DCCEEW 1.55pm – 2.05pm Developing Exposure databases for future time horizons in the Hawkesbury-Nepean Valley Stephen Yeo, NSW Reconstruction Authority
5 minute	Changeover	Changeover	Changeover	Changeover
2.10pm – 2.35pm	Fighting the Markham – Flood Defences in PNG Alan Rotsey <i>Royal HaskoningDHV</i>	Analysing the Broader Risks of Publicising Flood Information: A Council Case Study Naomi Harris <i>Blacktown City Council</i> YFM Presenter	Are our coastal floodplain management assumptions changing with the climate? Michael South <i>Venant Solutions</i>	2.10pm – 2.20pm The Wallis Creek heavy rainfall and inundation event July 2022 Carlos Velasco-Forero <i>Bureau of Meteorology</i> 2.25pm – 2.35pm The Hazards Insurance Partnership: addressing the insurance protection gap in Australia Henry Zovaro National Emergency Management Agency
5 minute	Changeover	Changeover	Changeover	Changeover
2.40pm – 3.05pm	How do we justify flood impacts from transport infrastructure? Greg Roads <i>WRM Water and</i> <i>Environment</i>	Managing Launceston's Floodplain: Past Lessons, Current Challenges, Future Actions Erica Deegan <i>City of Launceston</i> YFM Presenter	Revitalising Forest Creek: A collaborative Approach to Sustainable Floodplain Management Alex Simmons <i>SWM Consulting</i> YFM Presenter	2.40pm – 2.50pm Breaking Planning Amendment Boundaries between Flood Studies and Planning Schemes in Victoria Amy Bell, North Central CMA & Nathan Lord, Mount Alexander Shire Council 2.55pm – 3.05pm Stakeholder driven
3.05pm – 3.35pm	Afternoon Tea + Poster	Presentations		insights for enhancing flood information management in South Australia Myles Fauser Department for Environment and Water YFM Presenter

Session 8	FMA Annual General Meeting		
3.35pm –	Location: Ballroom 3		
5.30pm			
	FMA Annual General Meeting - "All FMA Members ple	ase attend"	
	Close of Day Two		
7.00pm –	Conference Dinner & Floodplain Management Australia IAG		
11.30pm	Excellence Awards	Royal	
	Grand Ballroom, Pullman Melbourne on the Park	HaskoningDHV Enhancing Society Together	

Friday 16 May 2025

8.00am		Conference Registra	ition, Ballroom Foyer		
8.30am –	Session 9 – Plenary				
9.50am	Chair: Steve Allan				
	Location: Ballroom 2 & 3				
8.30am	Welcome to Day Three				
8.35am	Presentation by Winner	of FMA - IAG Flood Risk	Management Project of t	he Year Award	
8.50am	Silver Sponsor Address Nicole Hogan, Assistant Commissioner of Emergency Management, NSW State Emergency Service				
8.55am	Conference Keynote Address Culturally reconstructing floods: Embracing Indigenous perspectives to enrich disaster discourses Dr Bhiamie Williamson, <i>Monash University</i>				
9.35am	Silver Sponsor Address Warwick Bishop, Water Technology				
9.40am	2026 FMA National Con	ference Announcement			
9.50am – 10.20am	Morning Tea + Poster P	resentations			
Session 10	10A: Flood policy,	10B: Modelling ARR	10C: Emergency	10D: Infrastructure	
10.20am –	guidance and best		preparedness,	projects and asset	
12.15pm	practice		response & recovery	management	
Location:	Ballroom 3	Ballroom 2	Ballroom 1	Huntingfield/Delacombe	
Chair:	Shaun Morgan	Alex Simmons	Melanie Gill	Sharyn Westlake	
10.20am –	Hurricane Helene:	Improving flood	Where is the floodway?	Securing, Simplifying	
10.45am	Impacts, Challenges, and	frequency analysis by	Testing the Indicator	and Upgrading	
	Breaking the Damage	estimating empirical	Technique in Urban	Australia's Flood	
	Rebuild Damage Cycle	regional priors	Floodplains	Infrastructure Network	
	Doug Bellomo	Mark Babister	Louise Collier	Ella Harrison	
	AECOM International presenter	WMAwater	Rhelm	Bureau of Meteorology	
5 minute	Changeover	Changeover	Changeover	Changeover	
10.50am –	Development and	The area that ARR	Regional Flood	Better Road	
11.15am	Application of an Urban	forgot: Al-based best	Evacuation: Can it be	Performance - The	
	Flood Risk Index	practices for ephemeral	done?	voyage can educate	
	Markus Eder	lake hydrology	Steven Molino	everyone	
	WMAwater	Krey Price	Water Technology	Anthony Densten	
	YFM Presenter	Surface Water Solutions		SMEC	
5 minute	Changeover	Changeover	Changeover	Changeover	
11.20am –	Ensemble modelling:	What ARR we to do	The Power of Real-Time	Complexities of	
11.45am	selecting a single output	about climate change?	Impact Analytics for	delivering flood	
	Tony Ladson Moroka	Ben Tate	Flood Emergency	mitigation at scale; A Central Victorian case	
	IVIOI OKU	Water Technology	Management Juan Ossa-Moreno,	study	
			Floodmapp	Priyanka	
			YFM Presenter	Wickramasuriya,	
				Stantec	
				YFM Presenter	
5 minute	Changeover	Changeover	Changeover	Changeover	

11.50am – 12.15pm	Flood Risk to Life Tolerability: What do we know? Rhiannon Garrett Water Technology YFM Presenter	Implications of the New ARR Climate Change Factors on Flood Estimation Janaka Gunawardena Logan City Council	How to develop Emergency Plans for sites affected by Multiple Food Mechanisms Alireza Pouya, BMT	Floodways and flooded roads – are we sending mixed messages to drivers? Daniel Sheehy, WRM Water & Environment
12.15pm – 1.05pm	Lunch + Poster Present	ations		
Session 11 1.05pm – 3.00pm	11A: Infrastructure projects and asset management	11B: Social sciences, human behaviour and communication	11C: Flood policy, guidance and best practice	11D: 10 Minute Presentations
Location: Chair: 1.05pm – 1.30pm	Ballroom 3Sue RibbonsWhat the 2022 NSWFloods Taught Us AboutBuilding StabilityRhys ThomsonRhelm	Ballroom 2Ramon StrongUsing Flood RiskEvidence to DriveTransformativeRecovery in IndigenousCommunitiesStephen DredgeMeridian Urban	Ballroom 1Joel LeisterA new approach toFlood MitigationAssessmentAlice LisitsaBG&EYFM Presenter	Huntingfield/Delacombe Danny Rose 1.05pm – 1.15pm Hydrological Analysis of a catchment using RORB, RRR and HEC- HMS Models Jotinder Singh, University of South Australia YFM Presenter 1.20pm – 1.30pm Challenges of urban flood modelling – lessons we are learning Suresh Hettiarachchi Alluvium
5 minute 1.35pm – 2.00pm	Changeover Extending Geoscience Australia's suite of flood vulnerability models Ken Dale Geoscience Australia	Changeover Australia's Riverine Flood Seasonal Outlook – Challenges in the public's understanding Steven Muncaster Victoria State Emergency Service	Changeover Tasmanian flood planning informed by statewide flood mapping and stakeholder collaboration Emma Maratea, Rhelm	Changeover 1.35pm – 1.45pm Urban-Coastal Flood Assessment using 1D-2D Coupled Modelling and GIS-Based F2F Dashboard for Decision Support System Dhruvesh Patel, Pandit Deendayal Energy University International presenter 1.50pm – 2.00pm How can the model be wrong - I validated it Glenn Mansell,
5 minute 2.05pm – 2.30pm	Changeover Resilient buildings - practical city responses to a changing climate. Phil Young Brisbane City Council	Changeover Improving flood knowledge and practices in Fiji through enhanced engagement Tom Stewart Alluvium Consulting	Changeover Functional Floodplain Mapping Across an LGA: Automation, Challenges, and Planning Benefits Donnie Carroll DCPM	Stantec Changeover 2.05pm – 2.15pm How much is too much or too little when filtering results? Eoghain O'Hanlon JB Pacific

				2.20pm – 2.30pm Investigating Implications of Updated Climate Change Considerations in Australian Rainfall and Runoff Rachel Allen, Jacobs YFM Presenter
5 minute	Changeover	Changeover	Changeover	Changeover
2.35pm – 3.00pm	Disaster insurance market in NSW: perceptions, preferences and supply Ignatius Forbes <i>NSW Reconstruction</i> <i>Authority</i> YFM Presenter	Growing Back Better: Post-Flood Recovery in Queensland Primary Production Saba Sinai CQUniversity YFM Presenter	Analysing and funding flood mitigation for multiple benefits – an International perspective Cathryn Spence, <i>AECOM</i>	2.35pm – 2.45pm Adapting to ARR Climate Change Updates During A Flood Study Program Thomas Ward , <i>KBR</i> YFM Presenter 2.50pm – 3.00pm The Power of Long-Term Hourly Data: Validating URBS 64-bit using FFA Lindsay Millard, WRM WRM Water & Environment

POSTER PRESENTATIONS

Posters are displayed in the Stradbroke Room and available for the duration of the conference. Authors will be available at their poster to discuss and give a short presentation at the following times:

Morning T	Morning Tea – Wednesday 14 May 2025			
10.15am	Managing Flood Recovery through Integrated Digital Solutions Julian Brangwynne-Smith, AECOM			
10.18am	Flood Mapping Partnerships - Shaping Flood Resilience Together Damien D'aspromonte, Foresight Advisory			
10.21am	Challenges of large-scale direct rainfall modelling in North West Tasmania Thomas Rundle, <i>Entura</i>			
10.24am	Developing a national-scale methodology for exploring long-term investment in flood risk management Petra Neve , <i>Jacobs</i>			

Lunch – Wednesday 14 May 2025	
12.45pm	VICSES Local Flood Guides as community intelligence tools
	Liz Frazer, VICSES
12.48pm	Floods Know No Boundaries, but they do respect the Boxwall Flood Barrier
	Paul Hart, <i>Bluemont</i>
12.51pm	Use of historical aerial imagery to explain overland flow to the public
	Paul Hackney, Parramatta City Council
12.54pm	Understanding historic patterns and potential flooding for the Hunter Valley
	Monique Retallick, WMAwater & Catherine Pepper, Maitland City Council
12.57pm	Building Resilience: Harnessing Location Intelligence for Flood Risk Mitigation
	Stuart Barclay, Geoscape Australia
1.00pm	Embracing Innovation: HydroNET and the Future of Floodplain Management
	Brian Jackson, Water Technology
1.03pm	Cost benefit analysis of flood pump behind a levee - Case Study
	Manoj Shrestha, Stantec
1.06pm	Improving collaboration on our Flood Impact Goals
	Ivan Varga, <i>BG&E</i>
1.09pm	Reliable observational data collection. Laying the foundations for effective flood
	warning systems
	Baden Corr, Hydro Tasmania
1.12pm	Improving the Mouri of Te Awa Kairangi/Hutt River through Bioengineering
	Sharyn Westlake, Greater Wellington Regional Council

Morning Tea – Thursday 15 May 2025		
10.35am	Disaster adaptation opportunities in NSW flood-related planning requirements for flood emergency response Alireza Pouya , <i>BMT</i>	
10.38am	Selection of Optimal flood protection standard for Singapore's coastline Ben Patterson, <i>Royal HaskoningDHV</i>	
10.41am	Risk based land use planning approach to flooding in NSW Sally Anderson, NSW DPHI	

Lunch – Thursday 15 May 2025		
12.30pm	Enhancing Dam Safety in Tasmania: Modelling and Mapping for 37 Emergency Plans Rohan Hudson, <i>Entura</i>	
12.33pm	Coincident flood analysis from extreme storms for NSW rural dams risk assessment Yiliang Du, WaterNSW	
12.36pm	Assessing impacts of dam and water harvesting on floodplain inundation Fazlul Karim, CSIRO	
12.39pm	Dam break modelling in a multi-dam river system Tom Rundle, <i>Entura</i>	
12.42pm	Exploring Beyond Flooding Boundaries Using CFD Mehrnaz Ghaheri, WMS Engineering	
12.45pm	Visually conveying hydrologic uncertainty Lindsay Millard, WRM Water & Environment	
12.48pm	Stop the Guestimation: Re-interpolation of hydrodynamic flood models to understand flood consequences Melissa Daley , <i>NSW SES</i>	
12.51pm	Approaches to check the reliability of rating curves Sadjad Mehdizadeh, <i>Melbourne Water</i>	
12.54pm	Overview of Hydraulic Models Developed for NSW Southern Rural Floodplain Management Plans Banu Hazarti, NSW DCCEEW – Water Group	
12.57pm	Improved hydraulic model development for environmental flows in the Mid- Murrumbidgee River, NSW Gurmeet Singh, <i>WaterNSW</i>	

Afternoon Tea – Thursday 15 May		
3.15pm	Lightning-fast method for approximate flood hazard assessment in the Richmond floodplain Julien Lerat, <i>CSIRO</i>	
3.18pm	Kananook Creek Flood Mapping Update to ARR 2019 methodology Zaki Matar, KBR	
3.21pm	Reducing data uncertainty in flood early warning in Fiji Tom Stewart, Alluvium Consulting	

Morning Tea – Friday 16 May		
10.00am	Why we need to rethink floodplain management to address a changing climate Sureash Hettiarachchi , <i>Alluvium</i>	
10.03am	Case Study: Moulamein Flood Model Update and Calibration to 2022 Event Amanda Tobias, WMS Engineering	
10.06am	Al-Driven Analysis of Climate Drivers for Streamflow Forecasting and Flood Risk Management Sabrina Bani, <i>Melbourne Water</i>	
10.09am	Crossing Boundaries: Advancing Flood Mapping with Whole-of-Catchment Modelling: Yarra River "Birrarung" Floodplain Johanna Theilemann, <i>Water Technology</i>	

Lunch – Friday 16 May 2025		
12.35pm	Melbourne Water's Flood Mapping Program; Enhanced Approaches to Project & Program Delivery Johan Veldema, <i>Foresight Advisory</i>	
12.38pm	A 4-staged approach to build a flood mitigation program of works Angels Cabello Gomez, <i>Melbourne Water</i>	
12.41pm	The impacts of the Koorangah Flats on developing a flood warning Service Rob Guest , <i>Stantec</i>	
12.44pm	From connection to engagement: community connectedness in urban flood risk management Gwen Lynch, The University of Melbourne	
12.47pm	Yes or no – Use of probabilistic forecasts in binary emergency decision-making Steve Muncaster, VICSES	